MAUDE Adverse Event Report: EBI, LLC. ELECTRODE COVER PATCHES

EBI, LLC. ELECTRODE COVER PATCHES
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abrasion (1689); Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of having a skin rash while treating with the spinal pak device at the electrode site.The patient stated that she did not know if the irritation is from the electrodes or the cover patches or both.The patient changes and rotates the electrodes and cover patches daily.She claimed that the skin irritation started about 3 months ago.The patient described the skin as red, itchy, and irritated like a burn.The patient stated that they started taking benadryl.She developed welts and water blisters.The rash spread all over even on her stomach.The first time the patient had a skin irritation, they stated that they used aloe vera leaves from the plant and the skin irritation went away.The second time the patient had a skin irritation they stated the aloe vera did not work and the skin irritation got really bad.The patient stated that she went to the er where a blood test was taken to check for an infection.The patient reported that there were no infections.The patient was given benadryl intravenous vein, and 2 other medications but did not remember the names.The patient stated that they were also given benadryl 25 mg and claritin 10 mg to take by mouth and told to go see a dermatologist.The patient then reported that they went to see their pcp doctor who prescribed betamethasone 0.1% cream.The patient stated that they stopped using the spinal pak about a month and a half ago and the patient's surgeon is aware that the patient had a skin irritation.The patient will be sending a copy of the paperwork from the er visit.The 72r electrodes lot # 200714 made in usa.Cover patches lot # 131204.The patient will wait until her skin is clear before starting the time test with the 63b electrodes.63b electrodes have been sent to the patient and the old product will be returned.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Corrections: b4: date of this report added, b5: updated the product was not returned for evaluation, d3 manufacturer address and email address, d4: udi, d9: device not available for evaluation, e: zip code, g1 contact office, and manufacturer site, g6 type of report.Additional information: h4: device manufacture date, h6: investigation type and findings, h10 and h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record/certificate of conformance was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient complained of having a skin rash while treating with the spinal pak device at the electrode site.The patient stated that she did not know if the irritation is from the electrodes or the cover patches or both.The patient changes and rotates the electrodes and cover patches daily.She claimed that the skin irritation started about 3 months ago.The patient described the skin as red, itchy, and irritated like a burn.The patient stated that they started taking benadryl.She developed welts and water blisters.The rash spread all over even on her stomach.The first time the patient had a skin irritation, they stated that they used aloe vera leaves from the plant and the skin irritation went away.The second time the patient had a skin irritation they stated the aloe vera did not work and the skin irritation got really bad.The patient stated that she went to the er where a blood test was taken to check for an infection.The patient reported that there were no infections.The patient was given benadryl intravenous vein, and 2 other medications but did not remember the names.The patient stated that they were also given benadryl 25 mg and claritin 10 mg to take by mouth and told to go see a dermatologist.The patient then reported that they went to see their pcp doctor who prescribed betamethasone 0.1% cream.The patient stated that they stopped using the spinal pak about a month and a half ago and the patient's surgeon is aware that the patient had a skin irritation.The patient will be sending a copy of the paperwork from the er visit.The 72r electrodes lot # 200714 made in usa.Cover patches lot # 131204.The patient will wait until her skin is clear before starting the time test with the 63b electrodes.63b electrodes have been sent to the patient and the old product will be returned.No additional patient consequences have been reported.The cover patches were not returned for evalaution.

Brand Name
ELECTRODE COVER PATCHES
Common Device Name
COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15506734
Report Number0002242816-2022-00109
Device Sequence Number12223253
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-17
Device Lot Number131204
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic